Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Episodes of severe stomach cramps, uncontrollable sneezing

I am having episodes where I start to have severe stomach cramps and almost immediately I start to sneeze uncontrolably and have to blow my nose dozens of times, then my nose becomes extremly stopped up. The episodes last anywhere from 30min to an hour and nothing I take for any of the symptoms brings any relief . My first thougth is food allergy but there is no common food involved in any of the times this has happened. It has happened twice in the past week, once about 6 months ago and another time around 8 months ago.
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, I would like to suggest that you should take an antihistamine like Fexofenadine 120 mg once a day for relief from allergy.

You can be suffering from seasonal allergy which can be treated with an antihistamine.

I hope this is helpful to you.

Answered: Fri, 8 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor